Correction to “Asymptotic optimal designs under long-range dependence error structure” (2009V4 p1036–1056)

Dette, Holger, Leonenko, Nikolai, Pepelyshev, Andrey, Zhigljavsky, Anatoly . Bernoulli 2012. 18 (2) :746-746

Locate this article in:

Bibtex

@article{CIS-265821,
  Author = {Dette, Holger and Leonenko, Nikolai and Pepelyshev, Andrey and Zhigljavsky, Anatoly},
  Title = {Correction to “Asymptotic optimal designs under long-range dependence error structure” (2009V4 p1036–1056)},
  Journal = {Bernoulli},
  Volume = {18},
  Number = {2},
  Year = {2012},
  Pages = {746--746},
  Keywords = {Minimax estimation, Statistical inverse problems, second-generation wavelets}
}

Similar articles